# SDR FDEA2020072761661

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 101,729 hours, 30,711 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31433001
- Part serial: 10201305
- Condition: Smoke
- Location: Master
- Part time: 6,588 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HUB REPORTED SMOKE COMING FROM BENEATH AIRCRAFT. UPON ARRIVAL DISCOVERED  SMOKE COMING FROM BATTERY  VENT PORTS. REMOVED AND REPLACED POSITION 1 AND POSITION 2 BATTERIES  IAW AMM 24-34-01-2. OPS CHECK  GOOD OK FOR SERVICE.
